Volume 12, Issue 2 (october 2013)                   JIRSS 2013, 12(2): 271-292 | Back to browse issues page

XML Print


, rfarnoosh@iust.ac.ir
Abstract:   (7919 Views)
Abstract. In this paper, a family of skew-slash distributions is defined and investigated. We define the new family by the scale mixture of a skew-elliptically distributed random variable with the power of a uniform random variable. This family of distributions contains slash-elliptical and skew-slash distributions. We obtain the moments and some distributional properties of the new family of distributions. In the special case of slash skew-t distribution, an EM-type algorithm is presented to estimate the parameters. Some applications are provided for illustrations.
Full-Text [PDF 226 kb]   (2789 Downloads)    

Received: 2013/10/4 | Accepted: 2013/10/6 | Published: 2013/10/6